Alert archive / Massachusetts / Winter Weather Advisories in 2019
Winter Weather Advisory 21, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this winter weather advisory at Apr 4, 2019, 3:31 PM EDT for Franklin County, Hampden County, Hampshire County, Massachusetts. It took effect at Apr 5, 2019, 6:00 PM EDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Apr 4, 2019, 3:31 PM EDT (19:31 UTC)
- In effect from
- Apr 5, 2019, 6:00 PM EDT
- Expired
- Apr 6, 2019, 4:10 AM EDT
- In force
- 10 hr
- Issued by
- NWS Boston/Norton, MA
Counties Franklin County, MA, Hampden County, MA, Hampshire County, MA
The radar
The Albany radar (KENX), 121 km from the middle of the area, began a volume at 19:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 7.5 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1733 m above ground
- 0-6 km bulk shear
- 93 kt
- 0-1 km storm-relative helicity
- -72 m²/s²
- 0-3 km storm-relative helicity
- -58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
607 WWUS41 KBOX 041931 WSWBOX URGENT - WINTER WEATHER MESSAGE National Weather Service Boston/Norton MA 331 PM EDT Thu Apr 4 2019 MAZ002-008-009-050345- /O.NEW.KBOX.WW.Y.0021.190405T2200Z-190406T1000Z/ Western Franklin MA-Western Hampshire MA-Western Hampden MA- Including the cities of Charlemont, Chesterfield, and Blandford 331 PM EDT Thu Apr 4 2019 ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM FRIDAY TO 6 AM EDT SATURDAY... * WHAT...Freezing rain. * WHERE...Western Franklin MA, Western Hampshire MA and Western Hampden MA Counties. Including the cities of Charlemont, Chesterfield, and Blandford especially at elevations above 1000 feet. * WHEN...From 6 PM Friday to 6 AM EDT Saturday. * ADDITIONAL DETAILS...Plan on slippery road conditions. The hazardous conditions could impact the evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory means that periods of snow, sleet or freezing rain will cause travel difficulties. Expect slippery roads and limited visibilities, and use caution while driving. && $$
6 follow-up statements
693 WWUS41 KBOX 050142 WSWBOX URGENT - WINTER WEATHER MESSAGE National Weather Service Boston/Norton MA 942 PM EDT Thu Apr 4 2019 MAZ002-008-009-050945- /O.CON.KBOX.WW.Y.0021.190405T2200Z-190406T1000Z/ Western Franklin MA-Western Hampshire MA-Western Hampden MA- Including the cities of Charlemont, Chesterfield, and Blandford 942 PM EDT Thu Apr 4 2019 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 PM FRIDAY TO 6 AM EDT SATURDAY... * WHAT...Mixed precipitation expected. Total snow accumulations of up to one inch and ice accumulations of up to one tenth of an inch expected. * WHERE...Western Franklin MA, Western Hampshire MA and Western Hampden MA Counties. * WHEN...From 6 PM Friday to 6 AM EDT Saturday. * ADDITIONAL DETAILS...Plan on slippery road conditions. The hazardous conditions could impact the Friday evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory means that periods of snow, sleet or freezing rain will cause travel difficulties. Expect slippery roads and limited visibilities, and use caution while driving. && $$
430 WWUS41 KBOX 050809 WSWBOX URGENT - WINTER WEATHER MESSAGE National Weather Service Boston/Norton MA 409 AM EDT Fri Apr 5 2019 MAZ002-008-009-051615- /O.CON.KBOX.WW.Y.0021.190405T2200Z-190406T1000Z/ Western Franklin MA-Western Hampshire MA-Western Hampden MA- Including the cities of Charlemont, Chesterfield, and Blandford 409 AM EDT Fri Apr 5 2019 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EDT SATURDAY... * WHAT...Wet snow expected. Total snow accumulations of up to one inch expected. * WHERE...Western Franklin MA, Western Hampshire MA and Western Hampden MA Counties. * WHEN...From 6 PM this evening to 6 AM EDT Saturday. * ADDITIONAL DETAILS...Plan on slippery road conditions. The hazardous conditions could impact the evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Expect snow covered roads and limited visibilities, and use caution while driving. && $$
432 WWUS41 KBOX 051414 WSWBOX URGENT - WINTER WEATHER MESSAGE National Weather Service Boston/Norton MA 1014 AM EDT Fri Apr 5 2019 MAZ002-008-009-052215- /O.CON.KBOX.WW.Y.0021.190405T2200Z-190406T1000Z/ Western Franklin MA-Western Hampshire MA-Western Hampden MA- Including the cities of Charlemont, Chesterfield, and Blandford 1014 AM EDT Fri Apr 5 2019 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EDT SATURDAY... * WHAT...A wintry mix of snow and sleet changing over to freezing rain. Ice accretion up to a tenth of an inch possible especially at elevations above a 1000 ft. Total snow accumulations of up to one inch expected. * WHERE...Western Franklin MA, Western Hampshire MA and Western Hampden MA Counties including the towns of Charlemont, Chesterfield, and Blandford. * WHEN...From 6 PM this evening to 6 AM EDT Saturday. * ADDITIONAL DETAILS...Plan on slippery road conditions especially at elevations above 1000 ft. The hazardous conditions could impact the evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Expect snow covered roads and limited visibilities, and use caution while driving. && $$
075 WWUS41 KBOX 051959 WSWBOX URGENT - WINTER WEATHER MESSAGE National Weather Service Boston/Norton MA 359 PM EDT Fri Apr 5 2019 MAZ002-008-009-060400- /O.CON.KBOX.WW.Y.0021.190405T2200Z-190406T1000Z/ Western Franklin MA-Western Hampshire MA-Western Hampden MA- Including the cities of Charlemont, Chesterfield, and Blandford 359 PM EDT Fri Apr 5 2019 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SATURDAY... * WHAT...A wintry mix of snow and sleet late this afternoon and early evening changing over to freezing rain. Total snow accumulations from a coating up to two inches expected mainly at elevations above 1000 ft. Ice accretion up to a tenth of an inch possible especially at elevations above a 1000 ft. * WHERE...Western Franklin MA, Western Hampshire MA and Western Hampden MA Counties including the towns of Charlemont, Chesterfield, and Blandford. * WHEN...From 6 PM this evening to 6 AM EDT Saturday. * ADDITIONAL DETAILS...Plan on slippery road conditions especially at elevations above 1000 ft. The hazardous conditions could impact the evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Expect snow covered roads and limited visibilities, and use caution while driving. && $$ Nocera
779 WWUS41 KBOX 060219 WSWBOX URGENT - WINTER WEATHER MESSAGE National Weather Service Boston/Norton MA 1019 PM EDT Fri Apr 5 2019 MAZ002-008-009-061000- /O.CON.KBOX.WW.Y.0021.000000T0000Z-190406T1000Z/ Western Franklin MA-Western Hampshire MA-Western Hampden MA- Including the cities of Charlemont, Chesterfield, and Blandford 1019 PM EDT Fri Apr 5 2019 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SATURDAY... * WHAT...Mixed precipitation. Snow accumulations of up to one inch and ice accumulations of a light glaze. * WHERE...Western Franklin MA, Western Hampshire MA and Western Hampden MA Counties. * WHEN...Until 6 AM EDT Saturday. * ADDITIONAL DETAILS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory means that periods of snow, sleet or freezing rain will cause travel difficulties. Expect slippery roads and limited visibilities, and use caution while driving. && $$
739 WWUS41 KBOX 060810 WSWBOX URGENT - WINTER WEATHER MESSAGE National Weather Service Boston/Norton MA 410 AM EDT Sat Apr 6 2019 MAZ002-008-009-060915- /O.CAN.KBOX.WW.Y.0021.000000T0000Z-190406T1000Z/ Western Franklin MA-Western Hampshire MA-Western Hampden MA- Including the cities of Charlemont, Chesterfield, and Blandford 410 AM EDT Sat Apr 6 2019 ...WINTER WEATHER ADVISORY IS CANCELLED... Rain is tapering off early this morning. Travelers should remain alert for lingering slippery spots on area roads. $$
What forecasters said that day
The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this winter weather advisory went out at Apr 4, 1:49 PM EDT, 1 hour 42 minutes earlier.
Area forecast discussion, Apr 4, 1:49 PM EDT, 1 hour 42 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
149 PM EDT Thu Apr 4 2019
.SYNOPSIS...
Dry and chilly conditions across the region today as westerly
winds remain brisk. The wind and dry conditions will bring
another day of fire weather concerns. High pressure exits Friday
but maintains dry weather for most of the day. Broad low
pressure will bring a swath of rain, which will be heavy at
times Friday night into early Saturday. The low exits by midday
Saturday, then high pressure will bring dry conditions and mild
temperatures for the remainder of the weekend. Another low
pressure center will bring showers Sunday night into Monday, but
may linger into the middle of next week as weather systems
slowly move across the eastern seaboard.
&&
.NEAR TERM /UNTIL 7 PM THIS EVENING/...
145 PM update...
Previous forecast on track so no major changes with this update.
Earlier discussion below.
==================================================================
Despite abundant sunshine today cool conditions will prevail
with cold air aloft, about -8C at 850 mb which is -1 standard
deviation colder than climo. Model soundings support mixing up
to about 800 mb so temps will overachieve today with highs in
the upper 40s to lower 50s, coolest high terrain. Normal high
today is 50-55. This deep blyr will mix down dew pts as low as
-5F to +5F across northern MA. Thus one of those spring days
where its much cooler in the shade than in the full sun.
It will feel cooler given the gusty west wind up to 35 mph or
so. Typically cold cyclonic flow aloft with -22C at 500 mb would
result in lots of strato/diurnal cu but with dew pts falling
into the single digits will preclude much if any clouds form
developing. Previous forecast handles these details well so no
major changes with this update.
&&
.SHORT TERM /7 PM THIS EVENING THROUGH 6 PM FRIDAY/...
High pressure moves overhead tonight and off to the east Friday.
Low dewpoints are expected to linger through the night and into
at least the first part of Friday. As light south winds develop
Friday we may see dewpoints increase, although we suspect it
will take much of the day.
Moisture profiles show increasing mid and high clouds on Friday.
The models differ on the onset of low level moisture, the GFS
being about 6 hours faster than the NAM and the ECMWF. With the
low-dewpoint air in place and large temp-dewpoint differences
during the afternoon, suspect the initial precipitation will
evaporate. Thus we favor the slower onset of the NAM/ECMWF. This
brings rain to our western areas around 5 PM and to the east
around 8 PM.
Temperatures tonight used the lower guidance values, upper teens
and 20s. Max temps Friday will work off of -6C to -8C, so
expect temperatures in the 40s.
&&
.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
Highlights...
* Rain will fall heavily at times Friday night before ending
Saturday
* High pressure brings dry and mild conditions this weekend
* Unsettled weather moves in Sunday night and may linger
through Wednesday
Details...
Friday night...
As high pres shifts offshore, winds become southerly Fri
evening with gusts up to 20 kt along the S coast, Cape Cod and
the islands. This will also bring an influx of deep moisture up
the eastern seaboard as broad mid level short wave shifts east.
00Z GEFS ensemble continues to signal PWAT plume working up the
coast, up to 1-2 SD above normal. So, will see an area of rain
shift east across the region. A low level jet up to 30 kt may
mix down along S coastal areas, which could produce gusts up to
25 kt. Temps will bottom out in the 30s to around 40, but should
start to rise as the southerly winds bring slowly increasing
temps after midnight.
With fast flow aloft, should see precip start to taper off
across the CT valley toward daybreak Saturday.
Saturday and Sunday...
Precip will shift steadily E Sat morning as high pressure
shifts SE out of central Canada with a good NW flow aloft. As
the upper ridge builds over the Plains states, will see H5
heights rise to around 564 to 570 dm through the weekend. So,
will see temps rise both Sat and Sun up to 5 to 10 degrees
above seasonal levels with a general NW wind flow in place
Saturday. As the high center passes east across Quebec on
Sunday, winds will become E-NE, so temps will be cooler along
the coast there.
Sunday night through Wednesday...
With the continued progressive mid level flow in place Sunday
night into early next week, another low develops across the
Great Lakes and is forecast to shift E-NE across upstate NY and
southern Ontario/Quebec. This will bring another shot of deep
moisture up the coast on S-SW winds which could be gusty once
again late Sunday night and Monday.
00Z models continue to signal a developing long wave H5 trough
from the western Great Lakes to the Gulf coast by late
Monday/Monday night. Another low develops in the northern stream
as well, which brings another influx of moisture off the Cape
as well as up the eastern seaboard. Some model spread with how
this will ultimately set up, but it does appear that there will
be an extended period of unsettled conditions.
For now, it looks like temps should run close to or a tad below
seasonal levels through this timeframe, but still a bit of
uncertainty with the evolution of the pattern.
&&
.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
Forecaster Confidence Levels...
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Short Term /through Friday/...High confidence.
18z update ...
Thru 00z ... VFR but gusty west winds up to 35 kt at times.
After 00z ... VFR with diminishing winds.
Friday ... VFR, light winds and dry weather thru 18z. After 18z
and especially after 21z MVFR in light rain overspreads western
MA/CT, closer to 00z for RI and central MA. Light and variable
wind becomes light south.
Friday night ... MVFR in light rain except IFR in the high
terrain of CT and MA in light freezing rain, this includes KORH.
KBOS terminal...High confidence in TAF.
KBDL terminal...High confidence in TAF.
Outlook /Saturday through Monday/...
Saturday: Mainly VFR, with local MVFR possible. Breezy. Slight
chance SHRA.
Saturday Night: VFR.
Sunday: VFR. Slight chance RA.
Sunday Night: Mainly VFR, with local MVFR possible. Chance RA.
Monday: MVFR/IFR conditions possible. Breezy. RA likely.
&&
.MARINE...
Forecaster Confidence Levels...
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Short Term /through Friday/...High confidence.
10 am update ...
Expanded the SCA across all waters for today given high
confidence for gusts up to 25 kt all waters with most frequent
and strongest gusts near shore. Earlier discussion below.
================================================================
High pressure builds over the waters tonight and Friday morning,
then moves off to the east. Expect winds and seas to diminish
tonight, turning from the south on Friday.
Outlook /Friday Night through Monday/...
Friday Night: Low risk for Small Craft Advisory winds with
gusts up to 25 kt. Areas of seas approaching 5 ft. Rain.
Saturday: Winds less than 25 kt. Areas of seas approaching
5 ft. Chance of rain showers.
Saturday Night: Winds less than 25 kt. Seas locally approaching
5 ft.
Sunday: Winds less than 25 kt.
Sunday Night: Winds less than 25 kt. Chance of rain.
Monday: Winds less than 25 kt. Areas of seas approaching 5 ft.
Rain likely.
&&
.FIRE WEATHER...
10 AM update ...
Lowered dew pts/RH a bit more given mixing heights will be up
around 800 mb or 6000 to 7000 ft. This will mix down dew pts to
as low as -5F to +5F with lowest values along the NH/MA border
this afternoon, yielding RH down to 15%. This combined with west
winds gusting up to 25-35 mph will support red flag warning
conditions. Hence very elevated fire weather conditions today.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...Red Flag Warning until 8 PM EDT this evening for CTZ002>004.
MA...Red Flag Warning until 8 PM EDT this evening for MAZ002>024-
026.
RI...Red Flag Warning until 8 PM EDT this evening for RIZ001>008.
MARINE...Small Craft Advisory until 8 PM EDT this evening for
ANZ230>237-250-251-254>256.
&&
SYNOPSIS...WTB/EVT
NEAR TERM...WTB/Nocera/EVT
SHORT TERM...WTB
LONG TERM...EVT
AVIATION...WTB/Nocera/EVT
MARINE...WTB/Nocera/EVT
FIRE WEATHER...NoceraHazardous weather outlook, Apr 4, 4:53 AM EDT, 10 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Boston/Norton MA 453 AM EDT Thu Apr 4 2019 CTZ002>004-MAZ002>024-026-RIZ001>008-050900- Hartford CT-Tolland CT-Windham CT-Western Franklin MA- Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA- Western Essex MA-Eastern Essex MA-Western Hampshire MA- Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA- Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA- Suffolk MA-Eastern Norfolk MA-Northern Bristol MA- Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA- Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA- Northern Middlesex MA-Northwest Providence RI- Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI- Washington RI-Newport RI-Block Island RI- 453 AM EDT Thu Apr 4 2019 ...RED FLAG WARNING IN EFFECT FROM 9 AM THIS MORNING TO 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northern Connecticut, all of Massachusetts east of Berkshire County, and Rhode Island. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Red Flag Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ230>237-251-256-050900- Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound- Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound- Massachusetts Bay and Ipswich Bay- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 453 AM EDT Thu Apr 4 2019 This Hazardous Weather Outlook is for Massachusetts coastal waters and Rhode Island coastal waters. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ250-254-255-050900- Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- 453 AM EDT Thu Apr 4 2019 ...GALE WARNING IN EFFECT UNTIL 9 AM EDT THIS MORNING... This Hazardous Weather Outlook is for Massachusetts coastal waters. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For the latest updates, please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/NWSBoston You can follow us on Twitter at @NWSBoston
In the hours before
Local storm report, Apr 4, 1:22 PM EDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
122 PM EDT THU APR 04 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 PM NON-TSTM WND DMG HANSON 42.06N 70.85W
04/03/2019 PLYMOUTH MA AMATEUR RADIO
LARGE TREE DOWN ON WIRES ON HIGH STREET
0643 PM NON-TSTM WND DMG TOPSFIELD 42.64N 70.96W
04/03/2019 ESSEX MA AMATEUR RADIO
LARGE TREE DOWN BLOCKING HIGH STREET
0825 PM NON-TSTM WND DMG LOWELL 42.64N 71.32W
04/03/2019 MIDDLESEX MA AMATEUR RADIO
TREE AND WIRES DOWN ON GARAGE ON TOTMAN ROAD
0825 PM NON-TSTM WND DMG ANDOVER 42.66N 71.14W
04/03/2019 ESSEX MA AMATEUR RADIO
TREE DOWN BLOCKING ROAD ON HIGH STREET
0912 PM NON-TSTM WND DMG SALISBURY 42.83N 70.84W
04/03/2019 ESSEX MA AMATEUR RADIO
TREE DOWN ON GARFIELD STREET
0913 PM NON-TSTM WND DMG HAVERHILL 42.78N 71.09W
04/03/2019 ESSEX MA AMATEUR RADIO
LARGE TREE DOWN BLOCKING BOXFORD ROAD
0922 PM NON-TSTM WND DMG MARBLEHEAD 42.50N 70.86W
04/03/2019 ESSEX MA AMATEUR RADIO
TREE DOWN ON CAR ON TEDESCO STREET
0941 PM NON-TSTM WND DMG GEORGETOWN 42.73N 70.98W
04/03/2019 ESSEX MA AMATEUR RADIO
WIRES DOWN ON CAR ON WEST MAIN STREET
1000 PM NON-TSTM WND DMG BILLERICA 42.55N 71.27W
04/03/2019 MIDDLESEX MA AMATEUR RADIO
TREE DOWN ON MIDDLESEX TURNPIKE
1034 PM NON-TSTM WND DMG AMESBURY 42.86N 70.93W
04/03/2019 ESSEX MA AMATEUR RADIO
TREE DOWN ON MERRIMACK STREET
1050 PM NON-TSTM WND DMG LEXINGTON 42.45N 71.23W
04/03/2019 MIDDLESEX MA AMATEUR RADIO
LARGE TREE DOWN ON MERIAM STREET
1056 PM NON-TSTM WND DMG PRINCETON 42.45N 71.87W
04/03/2019 WORCESTER MA AMATEUR RADIO
TREES DOWN ON WIRES ACROSS SEVERAL LOCATIONS
1100 PM NON-TSTM WND DMG ASHBY 42.68N 71.82W
04/03/2019 MIDDLESEX MA AMATEUR RADIO
TREE DOWN ON WIRES ON JEWETT HILL ROAD
1105 PM NON-TSTM WND DMG LYNNFIELD 42.54N 71.04W
04/03/2019 ESSEX MA AMATEUR RADIO
TREE DOWN ON WIRES ON LINCOLN AVE
1110 PM NON-TSTM WND DMG CONCORD 42.45N 71.35W
04/03/2019 MIDDLESEX MA AMATEUR RADIO
LARGE TREE DOWN ON NEWBURY COURT
1110 PM NON-TSTM WND DMG CARLISLE 42.53N 71.35W
04/03/2019 MIDDLESEX MA AMATEUR RADIO
TREE DOWN BLOCKING ROAD ON NORTH ROAD
1110 PM NON-TSTM WND DMG MENDON 42.10N 71.55W
04/03/2019 WORCESTER MA AMATEUR RADIO
TREE DOWN ON HOUSE PN UXBRIDGE ROAD
1115 PM NON-TSTM WND DMG LEXINGTON 42.45N 71.23W
04/03/2019 MIDDLESEX MA AMATEUR RADIO
TWO LARGE TREES DOWN ON EMERSON GARDENS ROAD
1215 AM NON-TSTM WND GST MILTON 42.25N 71.07W
04/04/2019 M59 MPH NORFOLK MA HAM RADIO
&&
EVENT NUMBER BOX1902379
EVENT NUMBER BOX1902380
EVENT NUMBER BOX1902381
EVENT NUMBER BOX1902382
EVENT NUMBER BOX1902383
EVENT NUMBER BOX1902384
EVENT NUMBER BOX1902385
EVENT NUMBER BOX1902386
EVENT NUMBER BOX1902387
EVENT NUMBER BOX1902388
EVENT NUMBER BOX1902389
EVENT NUMBER BOX1902390
EVENT NUMBER BOX1902391
EVENT NUMBER BOX1902392
EVENT NUMBER BOX1902393
EVENT NUMBER BOX1902394
EVENT NUMBER BOX1902395
EVENT NUMBER BOX1902396
EVENT NUMBER BOX1902397
WSLocal storm report, Apr 4, 1:24 PM EDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
124 PM EDT THU APR 04 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 PM NON-TSTM WND DMG HANSON 42.06N 70.85W
04/03/2019 PLYMOUTH MA AMATEUR RADIO
LARGE TREE DOWN ON WIRES ON HIGH STREET
0643 PM NON-TSTM WND DMG TOPSFIELD 42.64N 70.96W
04/03/2019 ESSEX MA AMATEUR RADIO
LARGE TREE DOWN BLOCKING HIGH STREET
0820 PM NON-TSTM WND DMG LOWELL 42.64N 71.32W
04/03/2019 MIDDLESEX MA AMATEUR RADIO
POWER LINES DOWN ON ROAD CLOSING ANDOVER STREET AT
HARLAND AVENUE
0825 PM NON-TSTM WND DMG LOWELL 42.64N 71.32W
04/03/2019 MIDDLESEX MA AMATEUR RADIO
TREE AND WIRES DOWN ON GARAGE ON TOTMAN ROAD
0825 PM NON-TSTM WND DMG ANDOVER 42.66N 71.14W
04/03/2019 ESSEX MA AMATEUR RADIO
TREE DOWN BLOCKING ROAD ON HIGH STREET
0912 PM NON-TSTM WND DMG SALISBURY 42.83N 70.84W
04/03/2019 ESSEX MA AMATEUR RADIO
TREE DOWN ON GARFIELD STREET
0913 PM NON-TSTM WND DMG HAVERHILL 42.78N 71.09W
04/03/2019 ESSEX MA AMATEUR RADIO
LARGE TREE DOWN BLOCKING BOXFORD ROAD
0920 PM NON-TSTM WND DMG HAVERHILL 42.78N 71.09W
04/03/2019 ESSEX MA AMATEUR RADIO
LARGE TREE ON A HOUSE ON GROVELAND STREET AND A TREE
ONTO A DECK ON MERCURY TERRACE
0922 PM NON-TSTM WND DMG MARBLEHEAD 42.50N 70.86W
04/03/2019 ESSEX MA AMATEUR RADIO
TREE DOWN ON CAR ON TEDESCO STREET
0941 PM NON-TSTM WND DMG GEORGETOWN 42.73N 70.98W
04/03/2019 ESSEX MA AMATEUR RADIO
WIRES DOWN ON CAR ON WEST MAIN STREET
0958 PM NON-TSTM WND GST LAWRENCE AP 42.72N 71.13W
04/03/2019 M60 MPH ESSEX MA ASOS
1000 PM NON-TSTM WND DMG ROYALSTON 42.68N 72.18W
04/03/2019 WORCESTER MA TRAINED SPOTTER
TWO 8-INCH DIAMETER TREES DOWN ON STATE ROUTE 32, ON
THE MASSACHUSETTS SIDE OF THE STATE BORDER.
1000 PM NON-TSTM WND DMG BILLERICA 42.55N 71.27W
04/03/2019 MIDDLESEX MA AMATEUR RADIO
TREE DOWN ON MIDDLESEX TURNPIKE
1030 PM NON-TSTM WND DMG WORCESTER 42.27N 71.81W
04/03/2019 WORCESTER MA BROADCAST MEDIA
TREE DOWN ON A HOUSE ON DELMONT AVENUE
1034 PM NON-TSTM WND DMG AMESBURY 42.86N 70.93W
04/03/2019 ESSEX MA AMATEUR RADIO
TREE DOWN ON MERRIMACK STREET
1050 PM NON-TSTM WND DMG LEXINGTON 42.45N 71.23W
04/03/2019 MIDDLESEX MA AMATEUR RADIO
LARGE TREE DOWN ON MERIAM STREET
1053 PM NON-TSTM WND GST LAWRENCE AP 42.71N 71.13W
04/03/2019 M60 MPH ESSEX MA ASOS
1056 PM NON-TSTM WND DMG PRINCETON 42.45N 71.87W
04/03/2019 WORCESTER MA AMATEUR RADIO
TREES DOWN ON WIRES ACROSS SEVERAL LOCATIONS
1100 PM NON-TSTM WND DMG CONCORD 42.45N 71.35W
04/03/2019 MIDDLESEX MA LAW ENFORCEMENT
TWO LARGE TREES DOWN ON MONUMENT STREET NEAR THE OLD
NORTH BRIDGE PARKING LOT. ALSO, LARGE TREE AND WIRES
DOWN ON OLD ROAD NEAR DEACONESS ROAD.
1100 PM NON-TSTM WND DMG ASHBY 42.68N 71.82W
04/03/2019 MIDDLESEX MA AMATEUR RADIO
TREE DOWN ON WIRES ON JEWETT HILL ROAD
1105 PM NON-TSTM WND DMG LYNNFIELD 42.54N 71.04W
04/03/2019 ESSEX MA AMATEUR RADIO
TREE DOWN ON WIRES ON LINCOLN AVE
1110 PM NON-TSTM WND DMG CONCORD 42.45N 71.35W
04/03/2019 MIDDLESEX MA AMATEUR RADIO
LARGE TREE DOWN ON NEWBURY COURT
1110 PM NON-TSTM WND DMG CARLISLE 42.53N 71.35W
04/03/2019 MIDDLESEX MA AMATEUR RADIO
TREE DOWN BLOCKING ROAD ON NORTH ROAD
1110 PM NON-TSTM WND DMG MENDON 42.10N 71.55W
04/03/2019 WORCESTER MA AMATEUR RADIO
TREE DOWN ON HOUSE PN UXBRIDGE ROAD
1115 PM NON-TSTM WND DMG LEXINGTON 42.45N 71.23W
04/03/2019 MIDDLESEX MA AMATEUR RADIO
TWO LARGE TREES DOWN ON EMERSON GARDENS ROAD
1118 PM NON-TSTM WND GST EAST MILTON 42.22N 71.12W
04/03/2019 M59 MPH NORFOLK MA ASOS
1215 AM NON-TSTM WND GST MILTON 42.25N 71.07W
04/04/2019 M59 MPH NORFOLK MA HAM RADIO
&&
EVENT NUMBER BOX1902379 BOX1902380 BOX1902372 BOX1902381 BOX1902382
BOX1902383 BOX1902384 BOX1902371 BOX1902385 BOX1902386 BOX1902376
BOX1902377 BOX1902387 BOX1902378 BOX1902388 BOX1902389 BOX1902375
BOX1902390 BOX1902374 BOX1902391 BOX1902392 BOX1902393 BOX1902394
BOX1902395 BOX1902396 BOX1902373 BOX1902397
wsThe office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 10:13 PM EDT | Small Craft Advisory | BOX | 34 hr | |
| Apr 4, 4:12 AM EDT | Red Flag Warning | BOX | Barnstable, Bristol, Dukes, Essex, Franklin, Hampden and 7 more | 15 hr |
Nearby
Winter Weather Advisories in Massachusetts, 2019Every winter weather advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.